# SDR SWAA063647

- Difficulty date: September 25, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N526SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26568
- Aircraft time: 46,136 hours, 45,652 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND AFT CARGO DOOR, AFT LOWER DOOR STOP CUTOUT CRACKED.  REMOVED AND REPLACED AFT CARGO DOOR PER MM.
